# SDR SWIA202158817

- Difficulty date: May 25, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 13,726 hours, 7,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, AFT END OF THE CONNECTOR FWD FUSELAGE I SUPPORT BETWEEN FRAMES 11 AND 12 HAS A CRACKED ANGLE.     (C-CHECK RO 6/18/2021) / REMOVED AND REPLACED CKPT FLOOR ANGLE BETWEEN FR 11-12 REF EMB SRM 51-40-08.  SEE CONTINUATION CARD FOR DETAILS.
